Alert archive / Missouri / Special Weather Statements in 2018

Special Weather Statement, NWS Springfield, MO

July 20, 2018Dallas County, Hickory County, Missouri

NWS Springfield, MO issued this special weather statement at Jul 20, 2018, 3:21 AM CDT for Dallas County, Hickory County, Missouri. It was in force for 54 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2018, 3:21 AM CDT (08:21 UTC)
Expired
Jul 20, 2018, 4:15 AM CDT
In force
54 min
Issued by
NWS Springfield, MO

Counties Dallas County, MO, Hickory County, MO

The radar

The Springfield radar (KSGF), 74 km from the middle of the area, began a volume at 08:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 3:34 AM CDTHAIL 1.751 N Preston, MOGOLF BALL SIZED HAIL REPORTED NEAR THE PRESTON CAFE. SUPERFICIAL DAMAGE TO WINDOW SCREENS. DELAYED REPORT. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 902 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
902 J/kg
Mixed-layer CIN
-130 J/kg
Mixed-layer LCL
2162 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
35 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

401 
WWUS83 KSGF 200821
SPSSGF

Special Weather Statement
National Weather Service Springfield MO
321 AM CDT FRI JUL 20 2018
 
MOZ068-069-079-080-200915-
Dallas MO-Camden MO-Polk MO-Hickory MO-
321 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...DALLAS...NORTHERN POLK
AND SOUTHWESTERN CAMDEN COUNTIES UNTIL 415 AM CDT...

At 320 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wheatland, or near Hermitage, moving east at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Pomme de Terre Lake...            Pomme De Terre State Park...
Bennett Spring State Park...      Buffalo...
Pittsburg...                      Humansville...
Polk...                           Hermitage...
Weaubleau...                      Urbana...
Wheatland...                      Macks Creek...
Preston...                        Cross Timbers...
Flemington...                     Bennett Springs...
Louisburg...                      Windyville...
Quincy...                         Tunas...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Pomme de Terre Lake, get out of the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
10 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3802 9284 3789 9284 3789 9285 3758 9285
      3775 9363 3783 9363 3783 9357 3791 9357
      3792 9351 3802 9351 3808 9349
TIME...MOT...LOC 0820Z 282DEG 28KT 3798 9342 

$$

Schaumann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Jul 20, 12:25 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Jul 20, 12:25 AM CDT, 2 hours 56 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1225 AM CDT Fri Jul 20 2018

...Updated for 06Z Aviation Discussion...

.SHORT TERM...(This evening through Friday)
Issued at 340 PM CDT Thu Jul 19 2018

A hot and humid air mass is in place across southeastern Kansas
and western Missouri this afternoon. Temperatures across these
locations are currently in the middle to upper 90s with heat index
values in the 100 to around 105 range. Temperatures across the
eastern Ozarks are cooler as cloud cover from convection is in
place. Heat index values along and west of Highway 65 will
continue to top out from around 103 to 108 degrees this afternoon
into early this evening. Will continue the Heat Advisory as is
through 9 PM this evening.

An upper level shortwave trough is currently pushing southeast out
of the Northern Plains this afternoon. Deep layer shear has
increased some across the area ahead of the trough. Given the warm
and humid conditions, instability has also increased across the
area. As result there will be the potential for strong to severe
storms this afternoon and evening with any storm. Storms have
developed across northeastern Kansas into west central Missouri
this afternoon. This activity will spread to the south and east
into this evening. Large hail to the size of golf balls and
damaging straight line winds up to around 70 mph will be the
primary hazards with this activity. These storms will track across
portions of the northern forecast area, but there are questions
on just how far south and west these storms will be able to track.
Frequent lightning and heavy rainfall will also occur with the
storms. A localized flooding risk will also occur with this
activity.

A few storms will likely linger overnight into Friday. Friday
evening and night shortwave energy will track through the area and
could trigger a few storms. There will be the risk for a few
strong to severe storms Friday evening and night.

Highs on Friday will again warm into the lower to upper 90s with
the hottest conditions occurring across southeastern Kansas and
far southern Missouri. Heat index values of 100 to 105 are
expected during the afternoon and early evening hours Friday.

.LONG TERM...(Friday Night through Thursday)
Issued at 340 PM CDT Thu Jul 19 2018

An upper level low trough will deepen into a low and slowly
spread southeast across the eastern U.S. this weekend into early
next week. A drier air mass will spread into the area this weekend
with no rain expected this weekend into early next week. Highs
will warm into the upper 80s to the lower 90s this weekend into
next week as the upper level ridge remains west of the region.

An upper level shortwave will move through the region during the
middle of next week and bring additional rain chances to the area.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1225 AM CDT Fri Jul 20 2018

Isolated storms were found across southeast Kansas and into
northeast Oklahoma. Some of the short term models are indicating
the potential for more isolated to scattered storms to develop
across southwest Missouri through 12Z Friday. Confidence not high
and have addressed within the TAFs with VCTS. Otherwise, next
potential for storms will be later in the TAF period. VFR flight
conditions are expected for the most part, with IFR conditions
likely within stronger convective elements. Light southerly winds
will persist through midday, before they become more west to
northwesterly after 18Z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Wise
LONG TERM...Wise
AVIATION...Raberding
Hazardous weather outlook, Jul 20, 3:14 AM CDT, 7 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
314 AM CDT Fri Jul 20 2018

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-210815-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
314 AM CDT Fri Jul 20 2018

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Elevated lightning risk.
  Elevated excessive heat risk.

DISCUSSION...

  Isolated to scattered thunderstorms are expected early this
  morning, with the main threats being large hail to the size of
  quarters and lightning.

  More thunderstorms are possible later this afternoon and tonight
  across much of the area. Some of these storms could be severe,
  with large hail and damaging winds the main threats.

  In addition, another hot day is expected today with temperatures
  well into the 90s, with some 100 degree readings possible across
  far southern Missouri. Heat indices will be near 105 degrees over
  portions of southeast Kansas and far southern Missouri this
  afternoon and early evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed across the area later today and
  tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Raberding

In the hours before

Local storm report, Jul 19, 9:28 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
928 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     4 E GREENFIELD          37.42N 93.77W
07/19/2018                   DADE               MO   PUBLIC

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 4
            E GREENFIELD. SE CORNER OF STOCKTON LAKE
            AREA OFF HWY 160 IN RURAL EVERTON. MULTIPLE
            LARGE OAK TREES DOWN IN A PASTURE. PART OF
            ROOF DAMAGED. TIME BASED ON RADAR. VIA
            FACEBOOK.

&&

CKR
Local storm report, Jul 19, 9:37 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
937 PM CDT THU JUL 19 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TSTM WND DMG     1 NW CAMDENTON          38.02N 92.75W
07/19/2018                   CAMDEN             MO   PUBLIC

            MULTIPLE TREES DOWNED OFF OF DOGWOOD DR IN
            CAMDENTON. TIME ESTIMATED BY RADAR.

0312 PM     TSTM WND DMG     LOWRY CITY              38.15N 93.72W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            REPORTS OF NUMEROUS TREES DOWN AND UPROOTED,
            AS WELL AS MULTIPLE POWER OUTAGES. WIND GUST
            ESTIMATES OF UP TO 70 MPH.

0330 PM     TSTM WND DMG     2 SSW OSCEOLA           38.02N 93.72W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            MISSOURI 82 IS CLOSED ONE HALF MILE WEST OF
            ROUTE W DUE TO A POWER LINE ACROSS THE
            ROADWAY.

0340 PM     TSTM WND DMG     COLLINS                 37.89N 93.62W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            NUMEROUS TREES DOWN AND POWER OUTAGES.

0341 PM     TSTM WND DMG     5 W COLLINS             37.90N 93.71W
07/19/2018                   ST. CLAIR          MO   LAW ENFORCEMENT

            TREES UPROOTED AND LAYING IN DIFFERENT
            DIRECTIONS AT THE INTERSECTION OF US 54 AND
            HIGHWAY J. DELAYED REPORT. TIME BASED OFF OF
            RADAR.

0345 PM     HAIL             APPLETON CITY           38.19N 94.03W
07/19/2018  E0.88 INCH       ST. CLAIR          MO   PUBLIC

            STRONG WINDS AND HAIL OF DIME TO NICKLE
            SIZE.

0348 PM     TSTM WND DMG     HUMANSVILLE             37.80N 93.57W
07/19/2018                   POLK               MO   FIRE DEPT/RESCUE

            FIRE DEPARTMENT REPORTING TREES DOWN IN
            HUMANSVILLE. VIA HAM OPERATOR.

0353 PM     HAIL             APPLETON CITY           38.19N 94.03W
07/19/2018  M1.00 INCH       ST. CLAIR          MO   PUBLIC

            QUARTER SIZE HAIL.

0400 PM     TSTM WND DMG     3 E UMBER VIEW HEIGHTS  37.62N 93.75W
07/19/2018                   CEDAR              MO   OTHER FEDERAL

            AT ABOUT 4 PM TO 4:15 PM AT STOCKTON STATE
            PARK. THE MARINA WAS HEAVILY DAMAGED.

0428 PM     TSTM WND GST     2 NE EL DORADO SPRINGS  37.90N 93.99W
07/19/2018  M55 MPH          CEDAR              MO   MESONET

            MESONET STATION WKTM7, 2 NE EL DORADO
            SPRINGS.

0445 PM     HAIL             APPLETON CITY           38.19N 94.03W
07/19/2018  E1.00 INCH       ST. CLAIR          MO   PUBLIC

            PEA TO NICKLE TO A FEW QUARTER SIZE HAIL.

0528 PM     TSTM WND GST     2 NE EL DORADO SPRINGS  37.90N 93.99W
07/19/2018  M56 MPH          CEDAR              MO   MESONET

            MESONET STATION WKTM7, 2 NE EL DORADO
            SPRINGS.

0540 PM     TSTM WND DMG     JERICO SPRINGS          37.62N 94.01W
07/19/2018                   CEDAR              MO   PUBLIC

            TREE AND ROOF DAMAGE, WITH SOME SHINGLES
            BLOWN OFF AT INTERSECTION OF HWY B AND
            COUNTY ROAD 97. TIMING ESTIMATED FROM RADAR.

0550 PM     TSTM WND DMG     GREENFIELD              37.42N 93.85W
07/19/2018                   DADE               MO   PUBLIC

            PICTURES VIA SOCIAL MEDIA OF MULTIPLE LARGE
            TREE TRUNKS AND LIMBS SNAPPED OFF ON RUSSELL
            STREET. TIMING ESTIMATED FROM RADAR.

0554 PM     TSTM WND DMG     GREENFIELD              37.42N 93.84W
07/19/2018                   DADE               MO   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN THROUGHOUT DADE COUNTY.

0554 PM     TSTM WND DMG     GREENFIELD              37.42N 93.84W
07/19/2018                   DADE               MO   PUBLIC

            SOCIAL MEDIA PICTURES OF DAMAGE TO METAL
            ROOFING IN GREENFIELD. TIMING RADAR
            ESTIMATED.

0600 PM     TSTM WND DMG     5 ENE GREENFIELD        37.43N 93.75W
07/19/2018                   DADE               MO   PUBLIC

            SE CORNER OF STOCKTON LAKE OFF HWY 160 IN
            RURAL EVERTON. MULTIPLE LARGE OAK TREES DOWN
            IN A PASTURE, WITH ROOF DAMAGE, ALSO.
            PICTURE FROM SOCIAL MEDIA.

0610 PM     TSTM WND DMG     BOIS D'ARC              37.26N 93.51W
07/19/2018                   GREENE             MO   LAW ENFORCEMENT

            TREES DOWN IN THE AREA.

0615 PM     TSTM WND DMG     HALLTOWN                37.19N 93.63W
07/19/2018                   LAWRENCE           MO   PUBLIC

            MULTIPLE 4 IN. TREE LIMBS DOWN OFF OF HWY
            266. TIMING ESTIMATED FROM RADAR.

0616 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/19/2018  M62 MPH          GREENE             MO   ASOS

            MEASURED AT SGF AIRPORT ASOS.

0618 PM     TSTM WND DMG     STOTTS CITY             37.10N 93.95W
07/19/2018                   LAWRENCE           MO   EMERGENCY MNGR

            DOWNED POWER LINES / TREES DOWN IN LAWRENCE
            COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
            CITY, MT VERNON, NORTH OF AURORA.

0618 PM     TSTM WND DMG     MOUNT VERNON            37.10N 93.82W
07/19/2018                   LAWRENCE           MO   EMERGENCY MNGR

            DOWNED POWER LINES / TREES DOWN IN LAWRENCE
            COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
            CITY, MT VERNON, NORTH OF AURORA.

0618 PM     TSTM WND DMG     SARCOXIE                37.07N 94.12W
07/19/2018                   JASPER             MO   EMERGENCY MNGR

            DOWNED POWER LINES / TREES DOWN IN LAWRENCE
            COUNTY INCLUDING AREAS NEAR SARCOXIE, STOTTS
            CITY, MT VERNON, NORTH OF AURORA.

0620 PM     TSTM WND DMG     ASH GROVE               37.32N 93.58W
07/19/2018                   GREENE             MO   EMERGENCY MNGR

            REPORTS OF POWER LINES DOWN IN ASH GROVE
            AREA NEAR LAWRENCE 1240/LAWRENCE 2020.

0622 PM     TSTM WND GST     REPUBLIC                37.12N 93.48W
07/19/2018  M68 MPH          GREENE             MO   PUBLIC

            68 MPH GUST, HAMPTON AND HARRISON, REPUBLIC,
            MO - MEASURED.

0623 PM     TSTM WND GST     5 SSE WILLARD           37.24N 93.39W
07/19/2018  M74 MPH          GREENE             MO   ASOS

            ASOS SGF MEASURED GUST.

0623 PM     TSTM WND DMG     1 SE REPUBLIC           37.11N 93.46W
07/19/2018                   GREENE             MO   PUBLIC

            EST 65-70 MPH WIND GUSTS ON SOUTH SIDE OF
            REPUBLIC NEAR MILLER AND LYNN; FEW TREES
            DOWN AND MINOR SHINGLE DAMAGE TO COUPLE OF
            HOMES.

0625 PM     TSTM WND DMG     2 E BATTLEFIELD         37.12N 93.33W
07/19/2018                   GREENE             MO   PUBLIC

            PICTURES VIA SOCIAL MEDIA OF LARGE TREE
            BRANCH THROUGH ROOF OF HOUSE NEAR PLAINVIEW
            RD AND FARM ROAD 137.

0625 PM     TSTM WND DMG     2 ESE SPRINGFIELD       37.18N 93.25W
07/19/2018                   GREENE             MO   AMATEUR RADIO

            REPORT OF A 12-24 INCH TREE SNAPPED IN HALF
            AT SUNSHINE & MADRID STREETS IN SPFD.

0630 PM     TSTM WND GST     INTERSTATE 44 MM 47-MT  37.09N 93.80W
07/19/2018  M60 MPH          LAWRENCE           MO   MESONET

            MESONET STATION MO004, INTERSTATE 44 MM
            47-MT VERNON.

0630 PM     TSTM WND DMG     2 E BATTLEFIELD         37.12N 93.33W
07/19/2018                   GREENE             MO   AMATEUR RADIO

            REPORT OF A 2’ TREE WENT THROUGH A
            HOUSE. NO INJURIES, BUT ROOF HAS COLLAPSED,
            AND HOUSE IS VIRTUALLY DESTROYED. TIME BASED
            ON RADAR.

0630 PM     TSTM WND DMG     1 SSE SPRINGFIELD       37.18N 93.28W
07/19/2018                   GREENE             MO   PUBLIC

            PICTURE OF LARGE TREE DOWN ON DRIVEWAY OFF
            OF UNIVERSITY STREET. TIMING ESTIMATED FROM
            RADAR.

0630 PM     TSTM WND DMG     3 S SPRINGFIELD         37.15N 93.30W
07/19/2018                   GREENE             MO   PUBLIC

            PICTURE VIA SOCIAL MEDIA OF LARGE TREE
            UPROOTED AT INTERSECTION OF WALNUT LAWN AND
            S CAMPBELL. TIMING ESTIMATED FROM RADAR.

0630 PM     TSTM WND DMG     2 NE BATTLEFIELD        37.13N 93.34W
07/19/2018                   GREENE             MO   AMATEUR RADIO

            SHINGLES BLOWN OFF A HOUSE AT VILLAGE
            TERRACE & GOLDEN IN SPFD.

0630 PM     TSTM WND DMG     2 NE BATTLEFIELD        37.14N 93.34W
07/19/2018                   GREENE             MO   AMATEUR RADIO

            2 TREES 10” IN DIAMETER SNAPPED.

0636 PM     TSTM WND DMG     2 NW NIXA               37.07N 93.33W
07/19/2018                   CHRISTIAN          MO   AMATEUR RADIO

            6 INCH LIMBS DOWN ALONGSIDE THE ROAD AT
            NORTH NICHOLAS & TRACKER ROAD IN NIXA, MO.

0640 PM     TSTM WND GST     MARSHFIELD              37.34N 92.91W
07/19/2018  E60 MPH          WEBSTER            MO   PUBLIC

            A FEW DOWNED TREES OF 3-5 INCHES IN
            DIAMETER.

0646 PM     TSTM WND DMG     1 S HIGHLANDVILLE       36.92N 93.28W
07/19/2018                   CHRISTIAN          MO   PUBLIC

            TREES ARE DOWN.

0712 PM     TSTM WND DMG     WALNUT SHADE            36.73N 93.19W
07/19/2018                   TANEY              MO   AMATEUR RADIO

            REPORTS OF TREES DOWN IN TANEY COUNTY BULL
            CREEK AREA 2 MILES OFF OF HIGHWAY 65 ONE
            POWER LINE WAS DOWN OVER A TRAILER AND HAS
            BEEN TAKEN CARE OF BY THE FIRE DEPARTMENT IN
            THAT AREA. NO INJURIES WERE REPORTED. TIME
            BASED ON RADAR.

0713 PM     TSTM WND DMG     BRANSON                 36.64N 93.22W
07/19/2018                   TANEY              MO   PUBLIC

            DOWNED POWER LINES IN BRANSON ALONG HWY 265.
            TIME BASED ON RADAR.

0714 PM     TSTM WND DMG     1 ENE HOLLISTER         36.63N 93.20W
07/19/2018                   TANEY              MO   PUBLIC

            ROOF DAMAGE IN THE HOLLISTER AREA WITH LARGE
            TREE LIMBS DOWN. TIMING ESTIMATED FROM
            RADAR.

0725 PM     TSTM WND GST     BRANSON                 36.53N 93.20W
07/19/2018  M63 MPH          TANEY              MO   AWOS

            AWOS STATION BBG, BRANSON.

0736 PM     TSTM WND DMG     5 ENE AVA               36.98N 92.58W
07/19/2018                   DOUGLAS            MO   EMERGENCY MNGR

            ONE POWER POLE SNAPPED IN FIELD AND ONE BENT
            OVER ON E 76 VIA FIRE. TIME BASED ON RADAR.

0755 PM     TSTM WND GST     GAINESVILLE             36.60N 92.43W
07/19/2018  E60 MPH          OZARK              MO   FIRE DEPT/RESCUE

0800 PM     TSTM WND DMG     GENTRYVILLE             36.86N 92.36W
07/19/2018                   DOUGLAS            MO   AMATEUR RADIO

            TREES ACROSS HIGHWAY 95 SOUTH OF
            GENTRYVILLE. SOUTH OF COUNTY ROAD 345 OFF OF
            HEY 95 WHICH IS 3 TO 4 MILES SOUTH OF HWY 14
            EAST. TIME BASED ON RADAR.

&&
Special weather statement, Jul 20, 1:23 AM CDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Springfield MO
123 AM CDT FRI JUL 20 2018

MOZ066-077-078-089-200715-
Vernon MO-Cedar MO-Barton MO-Dade MO-
123 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BARTON...
SOUTHWESTERN CEDAR...SOUTHEASTERN VERNON AND NORTHWESTERN DADE
COUNTIES UNTIL 215 AM CDT...

At 123 AM CDT, Doppler radar was tracking a strong thunderstorm over
Sheldon, or 12 miles north of Lamar, moving east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Sheldon...                        Montevallo...
Jerico Springs...                 Milo...
Irwin...                          Milford...
Olympia...                        Wagoner...
Cedarville...                     Sylvania...

This includes Interstate 49 between mile markers 70 and 85.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3764 9446 3779 9439 3770 9388 3742 9404
TIME...MOT...LOC 0623Z 289DEG 23KT 3767 9428

Schaumann
Special weather statement, Jul 20, 2:29 AM CDT, 52 minutes before
Special Weather Statement
National Weather Service Springfield MO
229 AM CDT FRI JUL 20 2018

MOZ079-080-200800-
Dallas MO-Polk MO-
229 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DALLAS AND SOUTHERN
POLK COUNTIES UNTIL 300 AM CDT...

At 229 AM CDT, Doppler radar was tracking a strong thunderstorm near
Bolivar, moving east at 50 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Bolivar...                        Buffalo...
Pleasant Hope...                  Morrisville...
Halfway...                        Olive...
Eudora...                         Brighton...
Foose...                          March...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3747 9354 3766 9352 3765 9307 3743 9307
      3742 9308 3741 9310
TIME...MOT...LOC 0729Z 276DEG 43KT 3756 9342

Schaumann
Special weather statement, Jul 20, 3:21 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Springfield MO
321 AM CDT FRI JUL 20 2018

MOZ068-069-079-080-200915-
Dallas MO-Camden MO-Polk MO-Hickory MO-
321 AM CDT FRI JUL 20 2018

...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...DALLAS...NORTHERN POLK
AND SOUTHWESTERN CAMDEN COUNTIES UNTIL 415 AM CDT...

At 320 AM CDT, Doppler radar was tracking a strong thunderstorm over
Wheatland, or near Hermitage, moving east at 30 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Pomme de Terre Lake...            Pomme De Terre State Park...
Bennett Spring State Park...      Buffalo...
Pittsburg...                      Humansville...
Polk...                           Hermitage...
Weaubleau...                      Urbana...
Wheatland...                      Macks Creek...
Preston...                        Cross Timbers...
Flemington...                     Bennett Springs...
Louisburg...                      Windyville...
Quincy...                         Tunas...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Pomme de Terre Lake, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3802 9284 3789 9284 3789 9285 3758 9285
      3775 9363 3783 9363 3783 9357 3791 9357
      3792 9351 3802 9351 3808 9349
TIME...MOT...LOC 0820Z 282DEG 28KT 3798 9342

Schaumann

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:10 PM CDTSevere Thunderstorm WarningSGFOzark65 min
Jul 19, 7:31 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright59 min
Jul 19, 8:14 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark36 min
Jul 20, 1:23 AM CDTSpecial Weather StatementSGFBarton52 min
Jul 20, 2:29 AM CDTSpecial Weather StatementSGFPolk31 min
Jul 20, 2:55 AM CDTSevere Thunderstorm WarningSGFSt. Clair, Vernon50 min
Jul 20, 3:27 AM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory33 min
Jul 20, 3:48 AM CDTHeat AdvisorySGFBarry, Barton, Christian, Dade, Douglas, Greene and 13 more16 hr
Jul 20, 4:25 AM CDTSpecial Weather StatementSGFCamden50 min
Jul 20, 6:22 AM CDTSpecial Weather StatementSGFPolk23 min
Jul 20, 7:03 AM CDTSevere Thunderstorm WarningSGFGreene, Webster42 min
Jul 20, 7:28 AM CDTSpecial Weather StatementSGFOzark47 min
Jul 20, 7:41 AM CDTSpecial Weather StatementSGFDouglas34 min
Jul 20, 10:12 AM CDTExcessive Heat WarningSGFBarry, Howell, Jasper, McDonald, Newton, Oregon and 3 more10 hr
Jul 20, 4:44 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas33 min
Jul 20, 4:49 PM CDTSevere Thunderstorm WarningSGFShannon29 min

Nearby

Special Weather Statements in Missouri, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.